# SDR DLM90060376

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD 900
- Aircraft serial: 53396
- Aircraft time: 26,897 hours, 14,043 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Starter
- Part time: 13,896 hours, 17,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO ELECTRICAL FUMES IN CABIN.APU AND LEFT ENGINE RUNNING.  MOMENTARY LOSS OF ELECTRICAL POWER WITH EMERGENCY POWER COMING ON.  EMERGENCY POWER IN USE LIGHT CAME ON WITH SWITCH IN ARM POSITION.  APU HARNESS/STARTER AND R2-63 RELAY REPLACEMENT IN PROGRESS.  REPLACED R2-63 RELAY P/MM AS SUGGESTED.  OP CK/TEST NML.  CLEANED AREA PER PROCESS STD 900-1-2-1 NR 4, NO OTHER DAMAGE NOTED.
